# SDR DL72S971810

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Rt Mlg
- Component: 1U10851
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON T/O AFTER GEAR HANDLE WAS RAISED, HYD SYS A PRESS AND QTY WENT TO 0.  REPLACED RT MAIN LANDING GEAR SEQUENCING VLV.
